# SDR GTIA2023050537162

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,115 hours, 18,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36089
- Condition: Inoperative
- Location: Zone 900
- Part time: 2,743 hours, 1,249 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MEGAPHONE AT L1 DOOR IS INOP.-R/R MEGAPHONE AT DOOR L1 (ZONE B) IAW A320-EMER EQUIP. NO FURHTER DEFECTS NOTED.
